# SDR CA190716005

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: C01552224005
- Condition: Misinstalled
- Location: Vent Flap
- Component: Cargo Door, Airbus
- Component part number: C01550000
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE VENT FLAP STOPPER (P/N C01552224-005) IS INSTALLED WITH THE WRONG HARDWARES. THE VENT FLAP STOPPER TRIGGER ROD IS INSTALLED WITH A 3/16 BOLT DIA (WITH 3/16 DIA HARDWARES) INSTEAD OF A   BOLT DIA (WITH   DIA HARDWARES). SOME BACKLASH, BETWEEN THE VENT FLAP STOPPER (P/N C01552224-005) AND THE ROD (P/N C01549107-107) CAN OCCUR OVER TIME IF THE BOLT CLAMP-UP FRICTION IS NOT ENOUGH TO HOLD THE VENT FLAP STOPPER AND THE ROD TOGETHER. AFFECTED AC: BD 500 1A10: 50022, 50024, 50028, 50030 BD 500 1A11: 55020, 55022, 55026, 55028, 55029, 55033, 55036, 55037, 55045, 55049 THIS ISSUE WILL BE COVERED UNDER AIRBUS CANADA CONTINUING AIRWORTHINESS PROJECT CAW-BD5-52-0179. ++X++ (TC# 20190716005)
